# SDR P5CA0401162

- Difficulty date: August 2, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 76,400 hours, 18,618 cycles
- Engine: Pwa JT9D7Q
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Delaminated
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON SEVERAL AREA OF NR 3 FLAP TRACK, AFT FAIRING RT WING.  REMOVED DAMAGE AREA & REBONDED PER SRM 51-40-15.
